# SDR DALA2018071804555

- Difficulty date: July 13, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 58,142 hours, 22,562 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEAT 31D EMERGENCY PATH LIGHT INOPERATIVE. MAINTENANCE REPLACED THE CONNECTOR AT LIGHT ASSY FOR 31D.
